A table of Hecke operators. II. (English) Zbl 0273.10019


11F12 Automorphic forms, one variable
Full Text: DOI


[1] H. Wada: A Table of Hecke Operators. I. United States-Japan Seminar on Modern Methods in Number Theory, pp. 1-10 (1971). Tokyo University. · Zbl 0307.10029
[2] H. Wada: On a Method of Calculations of Hecke Operators (in Japanese). Surikaiseki Kenkyujo Kokyuroku, No. 155, pp. 3-13.
[3] H. G. Zimmer: Computational Problems, Methods, and Results in Algebraic Number Theory. Lecture Notes in Math. Vol. 262, Springer (1972). · Zbl 0231.12001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.